ophthalmologist-icon

Eyesight gets down in eve

Greetings Doctor, I am a patient of hypermetropia and i have less vision in my left eye but my eye doesn't accept the lenses for near vision thats why i uses only far vision lenses. I use mobile and laptop very much due to which my eyes gets tired and in evening time it is very difficult to work. Please suggest me a good multivitamin. Thank you.
views-icons 29 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Eyesight gets down in eve

doctor profile image
Dr. Vaibhev Mittal Sangrur | Ophthalmologist/ Eye Surgeon
Answered
Hello 1. Take break of 5 minutes after every 1 hour of computer work 2. Blink a lot 3. Cold compresses 4. Use lubricating eyedrop Multivitamin is not required...eat fruits n green vegetables
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. I can understand your concern. Firstly you should give your eyes frequent rest. Why do you feel that your eyes don't accept lenses for near vision? Kindly use glasses to do activities like reading , working on laptop etc. Also, shut your eyes for 5 minutes every hour, rest to the eyes and the muscles is very important. Cap. Absolut 3g is a good multivitamin and multimineral supplement. Best regards. Dr. Anil Kumar Jain.
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO